Electron. J. Diff. Equ., Vol. 2009(2009), No. 156, pp. 1-3.

Lateral estimates for iterated elliptic operators and analyticity

Shigeo Tarama

Analyticity of functions satisfying the lateral estimates for iterated elliptic operators is shown.

Submitted November 3, 2009. Published December 1, 2009.
Math Subject Classifications: 35L30, 16D10.
Key Words: Elliptic operators; analyticity.

Show me the PDF file (147 KB), TEX file, and other files for this article.

Shigeo Tarama
Laboratory of Applied Mathematics, Faculty of Engineering
Osaka City University, Osaka 558-8585, Japan
email: starama@mech.eng.osaka-cu.ac.jp

Return to the EJDE web page